Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

parnate and fatigue

Posted by Anne on July 20, 1999, at 18:31:45

Greetings MAOI friends,
I recently began taking Parnate in an effort to counter
weight gain with Nardil. (BTW, the most serious
weight gain I experienced was with Marplan.) 30 mgs.
Parnate for almost 2 wks. has had good AD effect, but
I'm struggling with fatigue and weakness that is most
intense in the afternoons. This is surprising since I was
expecting the touted amphetamine-like response. I'm curious
about whether anyone might know about the cause of this
side effect (too high or low a dose, body adjustment, not
enough time on the med, etc.), or suggest a treatment?

Many thanks for your time,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anne thread:8994